# SDR REXA2024102801017

- Difficulty date: October 19, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 24,201 hours, 18,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00430576
- Condition: Inoperative
- Location: Zoen 200
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NEAR THE SERVICE DOOR IS    BURNT OUT.     R/R EMERGENCY LIGHT IAW CMM 33-52-07. OPS CHECK GOOD. P/N ON/OFF: 2LA004305-76.
